Rational points of bounded height on general conic bundle surfaces

Christopher Frei, Daniel Loughran, Efthymios Sofos

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

A conjecture of Manin predicts the asymptotic distribution of rational points of bounded height on Fano varieties. In this paper we use conic bundles to obtain correct lower bounds for a wide class of surfaces over number fields for which the conjecture is still far from being proved. For example, we obtain the conjectured lower bound of Manin's conjecture for any del Pezzo surface whose Picard rank is sufficiently large, or for arbitrary del Pezzo surfaces after possibly an extension of the ground field of small degree.
Original languageEnglish
Pages (from-to)407-440
Number of pages34
JournalProceedings of the London Mathematical Society
Volume117
Issue number2
Early online date3 Apr 2018
DOIs
Publication statusPublished - 1 Aug 2018

Fingerprint Dive into the research topics of 'Rational points of bounded height on general conic bundle surfaces'. Together they form a unique fingerprint.

Cite this